Banishing Bad Hair Days since 1997!™
  New Posts New Posts RSS Feed - problem with MSM
  FAQ FAQ  Forum Search   Events   Register Register  Login Login

Forum Lockedproblem with MSM

 Post Reply Post Reply
Author
princessmonica View Drop Down
Member
Member
Avatar

Joined: February 26 2003
Status: Offline
Points: 653
Post Options Post Options   Thanks (0) Thanks(0)   Quote princessmonica Quote  Post ReplyReply Direct Link To This Post Topic: problem with MSM
    Posted: June 29 2003 at 9:46pm
i started taking msm yesterday and today. it kind of made my stomach hurt. has anybody experience this? is there anything i can do? i heard sometimes your body needs times to adjust.
Back to Top
SuperGrover View Drop Down
Member
Member
Avatar

Joined: March 17 2003
Status: Offline
Points: 664
Post Options Post Options   Thanks (0) Thanks(0)   Quote SuperGrover Quote  Post ReplyReply Direct Link To This Post Posted: June 29 2003 at 10:14pm
I'd definitely try taking it with food if it's making your stomach hurt. If you're not having a whole meal, then even just a cookie can help.

I don't take MSM alone, but it's in Ultra Nourishair. I have made the mistake once or twice of taking it on an empty stomach, and yup, my stomach hurt too. Not painful, just felt medicine-y.
"Hair is a part of you. It is not a part of me, because I am a frog." - Kermit the Frog on Sesame Street1b/N/ii ~ ??"/27"/32"
Back to Top
princessmonica View Drop Down
Member
Member
Avatar

Joined: February 26 2003
Status: Offline
Points: 653
Post Options Post Options   Thanks (0) Thanks(0)   Quote princessmonica Quote  Post ReplyReply Direct Link To This Post Posted: June 30 2003 at 12:29am
i did eat maybe i didn't eat enough?
Back to Top
SuperGrover View Drop Down
Member
Member
Avatar

Joined: March 17 2003
Status: Offline
Points: 664
Post Options Post Options   Thanks (0) Thanks(0)   Quote SuperGrover Quote  Post ReplyReply Direct Link To This Post Posted: July 01 2003 at 10:55am
Hmm I dunno. I've seen other people say vitamin supplements made their stomach hurt, so it's not uncommon.

Did you mention in another thread that you take medication? I know I've read you should talk to your doctor or pharmacist about what supplements you are taking, because some are thought to interfere with absorbtion of certain medication. I don't know if it could also cause stomach pain?

Sometimes I think it might just take your stomach a few days to get used to having something new in it's system. I know when I first started taking birth control, my stomach hurt for like a week. But it wasn't a problem after the first week or so. :)
"Hair is a part of you. It is not a part of me, because I am a frog." - Kermit the Frog on Sesame Street1b/N/ii ~ ??"/27"/32"
Back to Top
princessmonica View Drop Down
Member
Member
Avatar

Joined: February 26 2003
Status: Offline
Points: 653
Post Options Post Options   Thanks (0) Thanks(0)   Quote princessmonica Quote  Post ReplyReply Direct Link To This Post Posted: July 06 2003 at 11:24pm
yes supergrover i do take medication. good memory! asking my dr. wouldn't help i always ask him things he knows nothing about what i ask. i have mild cerbral palsy. so if anything msm i would think help. i've taken msm now for awhile. it's fine now but horrible taste.
Back to Top
 Post Reply Post Reply
  Share Topic   

Forum Jump Forum Permissions View Drop Down


Copyright 1997-2020, hairboutique.com, All Rights Reserved.
Terms of Service, Privacy Statement, Advertise, Contact Us, Press, Disclaimer